# SDR FDEA201909172267

- Difficulty date: September 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT PRINCIPAL STRUCTURAL ELEMENT SPAR, LOWER VERTICAL STABILIZER AND FOUND CRACK INDICATION AT RIGHT HAND STATION 2164 FORWARD FLANGE OF THE REAR UPPER SPAR. LOWER VERTICAL STABILIZER AT RIGHT HAND STATION 2164 FORWARD FLANGE OF THE REAR UPPER SPAR REPAIR CARRIED OUT AS PER EA # 1-5530-T0349889 PART 1 TITLE: STABILIZERS -   VERTICAL STABILIZER - CRACK REPAIRS ON VERTICAL STABILIZER REAR SPAR LT & RT FWD FLANGES - PSE ALI 55.31.01.1. REPAIR CLASIFIED AS MAJOR PER GMM 6-2-100.
